# SDR CA960205006

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Valve Comp Bleed
- Part number: 310082903
- Condition: Sticking
- Location: Dowel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN)FOLLOWING CORRECTION OF A STARTING SNAG THE ENGINE WOULD NOT RESPOND TO THE THROTTLE BUT WOULD STAGNATE AND TEMPERATURES WOULD CLIMB UNTIL THE FUEL WAS SHUTOFF. INVESTIGATION FOUND THAT DUE TO EXTREMECOLD WEATHER THE LUBRICANT ON THE GUIDE DOWEL OF THE COMPRESSOR SURGE BLEED VALVE WOULD NOT PERMIT IT TO OPEN AND RELIEVE THE COMPRESSOR TO PERMIT ACCELERATION. THE EXISTING LUBRICANT WAS CLEANED FROM THE DOWEL AND FRESH LUBRICANT WAS APPLIED AND THE ENGINE OPERATED NORMALLY AFTERWARD.
